# SDR 95UAL737078

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9017U
- Make and model: Boeing 737222
- Aircraft serial: 19055
- Engine: Pwa JT8D7B
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT ENGAGED WITH ALTITUDE HOLD, HEADING HOLD AND YAW DAMPER ON.  RECEIVED ONE JOLT IN RUDDER PEDALS FOR LEFT RUDDER INPUT.  DISENGAGED YAW DAMPER AND AUTOPILOT.
